Homomorphisms between Weyl modules for SL3(k)

Cox, A. & Parker, A. (2006). Homomorphisms between Weyl modules for SL3(k). Transactions of the American Mathematical Society (TRAN), 358(9), pp. 4159-4207. doi: 10.1090/S0002-9947-06-03861-X

[img]
Preview
PDF
Download (528kB) | Preview

Item Type: Article
Uncontrolled Keywords: SYMMETRIC-GROUPS, SPECHT MODULES, SCHUR ALGEBRAS, REPRESENTATIONS
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/375

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics